# SDR COMA9960071

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Lt Te Flap
- Part time: 44 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE LEFT HAND BPSU.
